Pacific Journal of Mathematics

Boolean powers, recursive models, and the Horn theory of a structure.

G. C. Nelson

Article information

Source
Pacific J. Math., Volume 114, Number 1 (1984), 207-220.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708979

Mathematical Reviews number (MathSciNet)
MR755490

Zentralblatt MATH identifier
0537.03019

Subjects
Primary: 03C20: Ultraproducts and related constructions
Secondary: 03C57: Effective and recursion-theoretic model theory [See also 03D45]

Citation

Nelson, G. C. Boolean powers, recursive models, and the Horn theory of a structure. Pacific J. Math. 114 (1984), no. 1, 207--220. https://projecteuclid.org/euclid.pjm/1102708979


Export citation

References

  • [I] C. J. Ash,Reduced powers and Boolean extensions, J. London Math. Soc.(2), 9 (1975), 429-432.
  • [2] B.Banaschewski and E.Nelson, Boolean powers as algebras of continuous functions, Dissertationes Mathematicae, 179 (1980), Warsaw.
  • [3] S.Burns, Booleanpowers, Algebra Universalis, 5(1975), 340-360.
  • [4] S.Burns,Bounded Booleanpowers and =,,,Algebras Universalis, 8(1978), 137-138.
  • [5] S.Burris and H. Werner, Sheaf constructions andtheir elementary properties, TAMS, 248 (1979), 269-309.
  • [6] C. C. Chang and H. J.Keisler, Model Theory, North-Holland, Amsterdam, 1973.
  • [7] Yu.L.Ershov, Decidability of the elementary theory of relatively complemented lattices and the theory of filters, Algebra i Logika, 17 (1964), 17-38. (Russian)
  • [8] S.Feferman and R.L.Vaught, The first orderproperties of algebraic systems, Fund. Math., 47(1959), 57-103.
  • [9] F. Galvin, Reduced Products, Horn sentences, anddecision problems, Bull. Amer. Math. Soc, 73(1967), 59-64.
  • [10] F. Galvin,Horn sentences, Ann. Math. Logic, 1 (1969), 389-442.
  • [II] F. Galvin,Personal communication.
  • [12] S. Garavaglia andJ. M. Plotkin, Separation properties and Boolean powers, Coll. Math., (to appear).
  • [13] P. R.Halmos, Lectures onBoolean Algebras, Van Nostrand, Princeton, 1967.
  • [14] W. Hanf, On some fundamental problems concerning isomorphisms of Boolean alge- bras, Math. Scand., 5 (1957), 205-217.
  • [15] J.Lawrence, Booleanpowers ofgroups, Proc. Amer. Math. Soc, 82 (1981), 512-515.
  • [16] J.Mead, Recursive prime modelsfor Boolean algebras, Coll. Math.,41 (1979), 25-33.
  • [17] J. Mead and G. C. Nelson. Model companions and k-model completeness for the complete theories of Boolean algebras, J. Symbolic Logic, 45 (1980), 47-55.
  • [18] E. Mendelson, Introduction to Mathematical Logic, 2nd ed., D. Van Nostrand, New York, 1979.
  • [19] A. Mostowski, On direct powers of theories, J. Symbolic Logic, 17 (1952), 1-31.
  • [20] G. C. Nelson, Logic ofreduced power structures, J. Symbolic Logic, 48 (1983), 53-59.
  • [21] G. C. Nelson, Addendum to "Logic of reduced power structures", J. Symbolic Logic, 48 (1983), 1145.3
  • [22] G. C. Nelson, The periodic power of &and complete Horn theories, Algebra Universa- lis, 14 (1982), 349-356.
  • [23] P. Olin, Free products and elementary type of Boolean algebras, Math. Scand., 38 (1976), 5-23.
  • [24] A. I. Omarov, On subsystems of reducedpowers, Algebra i Logika, 12 (1973), 42-46 (English translation).
  • [25] R. W. Quackenbush, Freeproducts of bounded distributive lattices, Algebra Universa- lis, 2 (1972), 393-394.
  • [26] M. O. Rabin, Computable algebra, Trans. Amer. Math. So, 95 (1960), 341-360.
  • [27] R. Sikorski, Boolean Algebras, Academic Press, New York, 1964.
  • [28] A. Tarski, Remarks on direct products of commutative semigroups, Math. Scand., 5 (1957), 218-223.
  • [29] J. Waszkiewicz, ^-theories of Boolean algebras, Coll. Math.,30 (1974), 171-175.
  • [30] J. Waszkiewicz and B. Weglorz, Some models of theories of reduced powers, Bull. Acad. Polon. Sci. Math. Astron. Phys., 16 (1968), 683-685.
  • [31] B. Weglorz, Substructures of reducedpowers, Fund. Math., 89 (1975), 191 -197.
  • [32] V. Weispfenning, Model-completeness and elimination of quantifiers for subdirect products of structures, J. Algebra, 36 (1975), 252-277.